Metroprolol 50 mg, swollen up my face and didn't even lower my pressure, Carvedilol which was giving first swollen up my feet and had me gasping for air in the middle of the night, what does this mean and my bp is still extremely high.
Best you can do is make sure any doctor knows you have problems with beta blockers, There are a lot of other blood pressure medications that are not Beta blockers. That you can take. And make sure they put this in there computer or chart.But also tell any doctor about this problem before they prescribe other medications and also tell them of anything you are taking from prescription to over the counter meds and vitamins.so they can check for interactions And also let your Pharmacist know so it well be in there computer. If you are still on one of these drugs your asking about call your doctor. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Dec 2009 • 1 answer
Posted 5 Jul 2010 • 1 answer
Posted 30 Aug 2013 • 1 answer
Posted 23 Jan 2017 • 1 answer
Posted 26 Apr 2017 • 2 answers